# SDR XNOA01071

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI SLATS FAIL TO EXTEND TO TAKEOFF POSITION.  R&R RT SLAT FRICTION BRAKE IAW A300 MM CHAPT 27-81-47.  OPS CHECK GOOD IAW A300 MM 27-81-00.
